Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 321, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 22, 2007, 7:43 PM CDT for Gage County, Lancaster County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 7:43 PM CDT (00:43 UTC)
- Expired
- Aug 22, 2007, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Gage County, NE, Lancaster County, NE
The radar
The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -282 m²/s²
- 0-3 km storm-relative helicity
- -305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KOAX 230043
SVROAX
NEC067-109-230130-
/O.NEW.KOAX.SV.W.0321.070823T0043Z-070823T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GAGE COUNTY IN SOUTHEAST NEBRASKA...
THIS INCLUDES THE CITY OF BEATRICE...
LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 830 PM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES NORTHWEST OF HALLAM TO 10 MILES WEST OF BEATRICE TO
21 MILES WEST OF WYMORE...OR ALONG A LINE EXTENDING FROM 16 MILES
SOUTHWEST OF LINCOLN TO 10 MILES WEST OF BEATRICE TO 22 MILES
SOUTHWEST OF BEATRICE...AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HALLAM BY 755 PM CDT...
PICKRELL BY 800 PM CDT...
CORTLAND AND BEATRICE BY 805 PM CDT...
HICKMAN BY 815 PM CDT...
FIRTH BY 820 PM CDT...
WYMORE AND BLUE SPRINGS BY 825 PM CDT...
IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.
WINDS OF 60 MPH OR STRONGER ARE POSSIBLE. FOR YOUR PROTECTION...GO TO
THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS.
LAT...LON 4067 9689 4034 9688 4009 9688 4006 9655
4030 9650 4066 9650
$$
SMITH2 follow-up statements
000
WWUS53 KOAX 230109
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT WED AUG 22 2007
NEC067-109-230130-
/O.CON.KOAX.SV.W.0321.000000T0000Z-070823T0130Z/
GAGE NE-LANCASTER NE-
808 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR LANCASTER AND GAGE COUNTIES...
AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HICKMAN TO PICKRELL TO BEATRICE TO 7 MILES WEST OF
WYMORE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF LINCOLN TO
10 MILES NORTH OF BEATRICE TO BEATRICE TO 13 MILES SOUTH OF
BEATRICE...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WYMORE...FIRTH AND BLUE SPRINGS BY 815 PM CDT...
PANAMA BY 820 PM CDT...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL AND OR DAMAGING WINDS.
THIS STORM MAY PRODUCE WINDS AROUND 60 MPH. GO TO THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
LAT...LON 4063 9671 4031 9675 4009 9679 4005 9655
4030 9650 4065 9649
$$
SMITH000
WWUS53 KOAX 230135
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
834 PM CDT WED AUG 22 2007
NEC067-109-230144-
/O.EXP.KOAX.SV.W.0321.000000T0000Z-070823T0130Z/
GAGE NE-LANCASTER NE-
834 PM CDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR LANCASTER AND GAGE COUNTIES
EXPIRES AT 830 PM CDT...
THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS
SCHEDULED. STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
LAT...LON 4063 9671 4031 9675 4009 9679 4005 9655
4030 9650 4065 9649
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:29 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Aug 22, 2:29 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
229 PM CDT WED AUG 22 2007
.DISCUSSION...
SEVERE THUNDERSTORM AND HEAVY RAIN THREAT THROUGH FRIDAY ARE THE
PRIMARY FORECAST CONCERNS.
CONVECTION CONTINUED TO FIRE IN THE NORTHERN CWA INTO THE
AFTERNOON AFTER A SOMEWHAT BUSY EARLY MORNING OF STRONG
THUNDERSTORMS PRODUCING HAIL AND HEAVY RAIN. THIS CONVECTION IN
THE NORTH HAS PUSHED A COLD POOL SOUTH INTO THE OMAHA METRO AREA
EARLY THIS AFTERNOON WITH SCATTERED SHOWERS/STORMS FIRING ALONG
THAT. SOUTH OF THIS OUTFLOW...TEMPERATURES WERE WARMING INTO THE
LOWER 90S WITH DEW POINT NEAR 70. LATEST SPC MESOSCALE RUC DATA
SHOWED MIXED LAYER CAPES TOPPING 3000 J/KG IN SOUTHEAST NEBRASKA
WITH WEAKENING CAP. SATELLITE SHOWS CUMULUS FIELD INCREASING IN
FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. WILL WATCH THIS AREA
FOR SURFACE BASED STORM DEVELOPMENT AS THE AFTERNOON WEARS ON. IF
STORMS DO FIRE...AMOUNT OF INSTABILITY WOULD SUGGEST LARGE HAIL
THREAT. HOWEVER EFFECTIVE BULK SHEAR IS ONLY MODEST AROUND 25 TO
30 KTS...PULSE SEVERE STORMS SHOULD BE THE PRIMARY MODE. BUT LOW
LEVEL WIND SHEAR WILL BE MAXIMIZED ALONG OUTFLOW BOUNDARY WHERE
SOUTHERLY FLOW AHEAD AND EASTERLY FLOW BEHIND IT LEAD TO POCKETS
OF SUFFICIENT HELICITY TO PRODUCE A BRIEF SPIN UP UNDER A
DEVELOPING UPDRAFT.
TO THE NORTH OF THE OUTFLOW BOUNDARY/FRONT...WARM ADVECTION AHEAD
OF WEAK SHORTWAVE WILL MAINTAIN ELEVATED CONVECTION INTO THE
EVENING. COVERAGE AND INTENSITY SHOULD INCREASE AS LOW LEVEL JET
ACCELERATES AFTER DARK. THIS AREA HAS RECEIVED SEVERAL INCHES OF
RAIN OVER THE PAST SEVERAL DAYS...AND DEEP ATMOSPHERIC MOISTURE
WILL REMAIN IN PLACE WITH PRECIPITABLE WATER VALUES HOVERING
AROUND 2 INCHES. ALREADY ISSUED A FLASH FLOOD WATCH FOR THE
NORTHERN HALF OF THE CWA FOR TONIGHT...AND WILL CONTINUE THAT.
QUESTION WILL BE IF ONE IS NEEDED FOR THE SOUTHERN HALF OF THE CWA
THURSDAY OR FRIDAY AS AFOREMENTIONED FRONTAL/OUTFLOW BOUNDARY STALLS
JUST SOUTH OF THE AREA.
RAIN WILL GRADUALLY MOVE TO THE EAST THURSDAY MORNING...LEAVING
FRONTAL BOUNDARY OVER THE SOUTHERN CWA. SUBSIDENCE IN WAKE OF
MORNING CONVECTION SHOULD HOLD OFF MOST OF THE PRECIPITATION
THROUGH THE AFTERNOON...WITH CHANCES INCREASING THURSDAY NIGHT AS
APPROACHING SHORTWAVE INDUCES ISENTROPIC UPGLIDE OVER FRONTAL
BOUNDARY. AGAIN HEAVY RAIN IS POSSIBLE WITH LARGE HAIL A MINOR
THREAT.
FRONT WILL GRADUALLY MAKE A SOUTHERLY PUSH DURING THE DAY FRIDAY
LEAVING THE SOUTHERN CWA WITH THE BEST CHANCE FOR OVERRUNNING
PRECIPITATION. HAVE KEPT CHANCES GOING AS FAR NORTH AS NORTHEAST
NEBRASKA FOR NOW...BUT THAT MAY BE A BIT PESSIMISTIC. THEN
LINGERING PRECIP IN THE SOUTH FRIDAY NIGHT SHOULD BE THE END OF
THE RAIN FOR THE WEEKEND. THE NEXT CHANCE FOR RAIN WILL COME
NEXT WEEK...MOST LIKELY TUESDAY...AS ANOTHER FRONTAL BOUNDARY
DROPS INTO THE AREA.
TEMPERATURES THROUGH FRIDAY WILL BE AFFECTED GREATLY BY
CLOUDS/PRECIP. TEMPS THIS AFTERNOON ARE HOLDING IN THE MID 60S
UNDER THE CLOUDS...AND A SIMILAR REGIME IS EXPECTED THURSDAY AND
MAYBE EVEN FRIDAY. IN FACT ETA MOS GUIDANCE HAS A HIGH OF 71 FOR
OMAHA ON FRIDAY. HAVE NOT GONE THIS COOL...BUT HIGHS IN THE 70S
LOOK LIKELY IN NORTHEAST NEBRASKA THURSDAY AND MUCH OF THE CWA ON
FRIDAY. SOMEWHAT DRIER AIR WILL ALSO SPREAD SOUTH BEHIND THE
FRONT...PUSHING DEW POINTS AT LEAST INTO THE LOWER 60S IF NOT 50S.
MORNING LOWS COULD MIMIC THESE DEW POINT TEMPS BY SATURDAY MORNING
IF WE CAN GET RID OF THE CLOUD COVER. WARMING TREND SATURDAY
THROUGH MONDAY OR TUESDAY AHEAD OF THE NEXT FRONT SHOULD PUT TEMPS
BACK INTO THE LOWER 90S.
&&
.AVIATION...
WITH OUTFLOW BOUNDARY TO THE SOUTH OF ALL TAF SITES...COOLER
EASTERLY FLOW WILL PROMOTE AREAS OF LOW CLOUDS...ESPECIALLY WHEN
COMBINED WITH EXPECTED RAINFALL. WILL LIKELY SEE PATCHY IFR
CONDITIONS OUTSIDE OF THUNDERSTORMS THROUGH 18Z THURSDAY. HOWEVER
THUNDERSTORMS SHOULD BE WIDESPREAD IN KOFK AREA THROUGH THE
PERIOD...AND BECOME MORE WIDESPREAD AT KLNK AND KOMA BEFORE 06Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ011-012-
015>018-030>034-042>045.
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056.
&&
DERGAN/FOBERTHazardous weather outlook, Aug 22, 5:03 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 503 PM CDT WED AUG 22 2007 IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-231215- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 503 PM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALONG WITH BRIEF HEAVY RAIN. A COLD FRONT SLIPPED SOUTH INTO SOUTHEAST NEBRASKA BY LATE AFTERNOON. AN UPPER LEVEL IMPULSE RIDING EAST INTO EASTERN NEBRASKA AND WESTERN IOWA WILL LIFT WARM AND MOIST AIR OVER THE FRONT...AND COULD LEAD TO LARGE HAIL. ALSO...A BAND OF THUNDERSTORMS IN CENTRAL NEBRASKA WILL CONTINUE MOVING EAST THIS EVENING...AND COULD PRODUCE DAMAGING WIND GUSTS AS IT MOVES THROUGH SOUTHEAST NEBRASKA AND FAR SOUTHWEST IOWA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE COLD FRONT WILL REMAIN OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA INTO THURSDAY NIGHT. SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING NEAR THE FRONT...MAINLY ALONG AND SOUTH OF INTERSTATE 80. MORE THUNDERSTORMS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT AS THE FRONT SLIPS SLOWLY SOUTH OF THE OUTLOOK AREA. THEN AS ANOTHER COLD FRONT DIVES SOUTH ON TUESDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS EVENING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-231215- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 503 PM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM FOR ALL OF NORTHEAST NEBRASKA AND WEST CENTRAL IOWA...AND A SEVERE THUNDERSTORM WATCH IS POSTED UNTIL 11 PM FOR AREAS SOUTH OF AN ALBION TO NORFOLK...TEKAMAH AND HARLAN LINE. THOUGH A FEW STRONG THUNDERSTORMS PRODUCING NICKEL SIZE HAIL ARE POSSIBLE...THE MAIN THREAT ACROSS NORTHEAST NEBRASKA AND WEST CENTRAL IOWA WILL BE POTENTIALLY FLOODING RAINS. WITH SEVERAL INCHES OF RAIN FALLING OVER THE PAST SEVERAL DAYS...COMBINED WITH RAIN FROM THE THUNDERSTORMS TONIGHT...FLASH FLOODING OF LOW LYING AREAS IS LIKELY IN MANY AREAS. A COLD FRONT SLIPPED SOUTH OF THE AREA EARLIER IN THE DAY. AND AN UPPER LEVEL IMPULSE MOVING EAST WILL CONTINUE TO GENERATE THUNDERSTORMS OVERNIGHT. SOME OF THOSE STORMS COULD PRODUCE HEAVY RAIN AT TIMES...WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ONCE AGAIN ON TUESDAY AS ANOTHER COLD FRONT MOVES SOUTH INTO THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED TO REPORT FLOODING TONIGHT. DERGAN
In the hours before
Local storm report, Aug 22, 4:47 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
447 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD TILDEN 42.04N 97.83W
08/22/2007 ANTELOPE NE LAW ENFORCEMENT
WATER RISING NEAR A COUNTY ROAD ALONG HIGHWAY 275. NO
MAIN ROADS CLOSED AT THIS TIME...BUT NUMEROUS COUNTY
ROADS MAY HAVE PROBLEMS DUE TO THE HIGH WATER...MAINLY
LOW LYING AREAS.
0440 PM FLASH FLOOD ALBION 41.69N 98.00W
08/22/2007 BOONE NE EMERGENCY MNGR
NO MAIN ROADS CLOSED...BUT NUMEROUS COUNTY ROADS MAY HAVE
PROBLEMS DUE TO THE HIGH WATER...MAINLY IN LOW LYING
AREAS.
0440 PM FLASH FLOOD MADISON 41.83N 97.46W
08/22/2007 MADISON NE LAW ENFORCEMENT
NO MAIN ROADS CLOSED AT THIS TIME...BUT NUMEROUS COUNTY
ROADS MAY HAVE PROBLEMS DUE TO THE HIGH WATER...MAINLY IN
LOW LYING AREAS.
0440 PM HEAVY RAIN NORFOLK 42.03N 97.42W
08/22/2007 M2.62 INCH MADISON NE OFFICIAL NWS OBS
&&
DEWALDLocal storm report, Aug 22, 6:04 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
604 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD WEST POINT 41.84N 96.71W
08/22/2007 CUMING NE LAW ENFORCEMENT
HIGH WATER AFFECTING MANY COUNTY ROADS...MAINLY IN LOW
LYING AREAS.
&&
DEWALDLocal storm report, Aug 22, 6:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 5 NW MURRAY 40.97N 96.00W
08/22/2007 E0.75 INCH CASS NE PUBLIC
&&
DEWALDLocal storm report, Aug 22, 7:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
719 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 6 NW FAIRBURY 40.20N 97.26W
08/22/2007 E0.75 INCH JEFFERSON NE EMERGENCY MNGR
OCCURRED IN POWELL.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 29 min |
| Aug 23, 2:44 AM CDT | Flash Flood Warning | OAX | Cedar, Knox, Pierce, Wayne | 6 hr |
| Aug 23, 4:21 AM CDT | Flash Flood Warning | OAX | Thurston | 6 hr |
| Aug 23, 4:21 AM CDT | Flash Flood Warning | OAX | Stanton, Thurston | 6 hr |
| Aug 23, 5:09 AM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Aug 23, 8:32 AM CDT | River Flood Warning | OAX | Stanton | 6 hr |
| Aug 23, 8:32 AM CDT | River Flood Warning | OAX | Cuming | 19 hr |
| Aug 23, 8:32 AM CDT | River Flood Warning | OAX | Dodge | 19 hr |
| Aug 23, 3:39 PM CDT | Flash Flood Watch | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 4 more | 12 hr |
| Aug 23, 6:37 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Otoe | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.